# SDR ASAA2017092222003

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 19,205 hours, 6,235 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Fault Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: DE
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT TOP OF DESCENT, ON RECALL, THE LEFT PACK LIGHT ILLUMINATED.  FOLLOWED QRH AND LIGHT STAYED ON.   ACFT GROUNDED. LT TEMP CONTROLLER LOGGED TCV, PERFORMED BITE,  SYS TESTED GOOD,  FAULT RESET.
